# SDR DALA2023060504466

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 CORROSION TRAILING EDGE LOWER SURFACE SKIN AT LEVEL RIB 6 TO RIB 7 ON RH WING. CORRECTIVE ACTION: COMPLIED WITH A319 SRM 57-21-11-52B. (2798697)
